# SDR ASAA2018011523168

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 23,188 hours, 6,725 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C 78273000,  FOUND MAINTAINANCE MESSAGE 73-10191 FOR INTERNAL EEC FAULT ON THE NR 1 ENGINE FOR LEG 1 ONLY.  ACFT GROUNDED.  PERFORMED EEC SELF TEST NR 1 IAW FIM 73-21, TASK 801.   NO CURRENT FAULTS DURING TEST.
